# SDR RAIA201009300002

- Difficulty date: September 30, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N812HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145373
- Aircraft time: 24,792 hours, 21,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION THE FLIGHT CREW REPORTED THE EMERGENCY EXIT SIGN AT MID CABIN AFT SIDE WAS INOP.  MAINTENANCE INSPECTED AND RESET THE EMERGENCY LIGHTS SYSTEM.  OPS CHECKED GOOD.
